Two-cardinal versions of weak compactness: Partitions of triples

Pierre Matet, Toshimichi Usuba

Research output: Contribution to journalArticle

Abstract

Let k be a regular uncountable cardinal, and λ be a cardinal greater than k. Our main result asserts that if (λ

Original languageEnglish
Pages (from-to)207-230
Number of pages24
JournalJournal of the Mathematical Society of Japan
Volume67
Issue number1
DOIs
Publication statusPublished - 2015
Externally publishedYes

Fingerprint

Weak Compactness
Uncountable
Partition

Keywords

  • Partition relation
  • Pk(λ)
  • Weakly compact cardinal

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Two-cardinal versions of weak compactness : Partitions of triples. / Matet, Pierre; Usuba, Toshimichi.

In: Journal of the Mathematical Society of Japan, Vol. 67, No. 1, 2015, p. 207-230.

Research output: Contribution to journalArticle

@article{17210bf6af9c46cfa060c152f0440812,
title = "Two-cardinal versions of weak compactness: Partitions of triples",
abstract = "Let k be a regular uncountable cardinal, and λ be a cardinal greater than k. Our main result asserts that if (λ",
keywords = "Partition relation, Pk(λ), Weakly compact cardinal",
author = "Pierre Matet and Toshimichi Usuba",
year = "2015",
doi = "10.2969/jmsj/06710207",
language = "English",
volume = "67",
pages = "207--230",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Two-cardinal versions of weak compactness

T2 - Partitions of triples

AU - Matet, Pierre

AU - Usuba, Toshimichi

PY - 2015

Y1 - 2015

N2 - Let k be a regular uncountable cardinal, and λ be a cardinal greater than k. Our main result asserts that if (λ

AB - Let k be a regular uncountable cardinal, and λ be a cardinal greater than k. Our main result asserts that if (λ

KW - Partition relation

KW - Pk(λ)

KW - Weakly compact cardinal

UR - http://www.scopus.com/inward/record.url?scp=84921870367&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84921870367&partnerID=8YFLogxK

U2 - 10.2969/jmsj/06710207

DO - 10.2969/jmsj/06710207

M3 - Article

AN - SCOPUS:84921870367

VL - 67

SP - 207

EP - 230

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -